Research group Applied Analysis

Head:
László Székelyhidi

Contact: Email
Phone:
+49 (0) 341 - 9959 - 850

Address:
Inselstr. 22
04103 Leipzig

Administrative Assistant:
Anne Dornfeld
Email, Phone/Fax:
+49 (0) 341 - 9959
- 852
- 658

Publications László Székelyhidi

Journal Articles

Camillo De Lellis and László Székelyhidi: Weak stability and closure in turbulence
In: Philosophical transactions of the Royal Society / A, 380 (2022) 2218, 20210091
Bibtex DOI: 10.1098/rsta.2021.0091 ARXIV: https://arxiv.org/abs/2108.01597
Repository Open Access

Francisco Mengual and László Székelyhidi: Dissipative Euler flows for vortex sheet initial data without distinguished sign
In: Communications on pure and applied mathematics, Vol. not yet known, pp. not yet known
Bibtex DOI: 10.1002/cpa.22038 ARXIV: https://arxiv.org/abs/2005.08333
Journal Open Access

Jan Burczak ; Stefano Modena and László Székelyhidi: Non uniqueness of power-law flows
In: Communications in mathematical physics, 388 (2021) 1, p. 199-243
Bibtex DOI: 10.1007/s00220-021-04231-7 ARXIV: https://arxiv.org/abs/2007.08011
Journal Open Access

Sara Daneri ; Eris Runa and László Székelyhidi: Non-uniqueness for the Euler equations up to Onsager's critical exponent
In: Annals of PDE, 7 (2021) 1, 8
Bibtex DOI: 10.1007/s40818-021-00097-z ARXIV: https://arxiv.org/abs/2004.00391
Repository Open Access

Daniel Faraco ; Sauli Lindberg and László Székelyhidi: Bounded solutions of ideal MHD with compact support in space-time
In: Archive for rational mechanics and analysis, 239 (2021) 1, p. 51-93
Bibtex DOI: 10.1007/s00205-020-01570-y ARXIV: https://arxiv.org/abs/1909.08678
Journal Open Access

Björn Gebhard ; József J. Kolumbán and László Székelyhidi: A new approach to the Rayleigh-Taylor instability
In: Archive for rational mechanics and analysis, 241 (2021) 3, p. 1243-1280
Bibtex DOI: 10.1007/s00205-021-01672-1 ARXIV: https://arxiv.org/abs/2002.08843
Journal Open Access

Florent Noisette and László Székelyhidi: Mixing solutions for the Muskat problem with variable speed
In: Journal of evolution equations, 21 (2021) 3, p. 3289-3312
Bibtex DOI: 10.1007/s00028-020-00655-1 ARXIV: https://arxiv.org/abs/2005.08814
Journal Open Access

Tristan Buckmaster ; Camillo De Lellis ; László Székelyhidi and Vlad Vicol: Onsager's conjecture for admissible weak solutions
In: Communications on pure and applied mathematics, 72 (2019) 2, p. 229-274
Bibtex DOI: 10.1002/cpa.21781 ARXIV: https://arxiv.org/abs/1701.08678
Repository Open Access

Wentao Cao and László Székelyhidi: \(C^{1,\alpha}\) isometric extensions
In: Communications in partial differential equations, 44 (2019) 7, p. 613-636
Bibtex DOI: 10.1080/03605302.2019.1581806 ARXIV: https://arxiv.org/abs/1806.07335
Repository Open Access

Wentao Cao and László Székelyhidi: Very weak solutions to the two-dimensional Monge-Ampére equation
In: Science China mathematics, 62 (2019) 6, p. 1041-1056
Bibtex DOI: 10.1007/s11425-018-9516-7 ARXIV: https://arxiv.org/abs/1903.06213
Repository Open Access

Camillo De Lellis and László Székelyhidi: On turbulence and geometry : from Nash to Onsager
In: Notices of the American Mathematical Society, 66 (2019) 5, p. 677-685
Bibtex DOI: 10.1090.noti1868 ARXIV: https://arxiv.org/abs/1901.02318
Repository Open Access

Stefano Modena and László Székelyhidi: Non-renormalized solutions to the continuity equation
In: Calculus of variations and partial differential equations, 58 (2019) 6, 208
Bibtex DOI: 10.1007/s00526-019-1651-8 ARXIV: https://arxiv.org/abs/1806.09145
Journal Open Access

László Székelyhidi: Instabilities and non-uniqueness in ideal fluids [In: Mathematical aspects of hydrodynamics ; 18 August - 24 August 2019 ; report no. 38/2019]
In: Oberwolfach reports, 16 (2019) 3, p. 2350-2351
Bibtex DOI: 10.4171/OWR/2019/38 LINK: https://publications.mfo.de/handle/mfo/3786
Repository Open Access

László Székelyhidi: Instabilities and non-uniqueness in ideal fluids [In: Nonlinear hyperbolic problems : modeling, analysis, and numerics ; 19 May - 25 May 2019 ; report no. 24/2019]
In: Oberwolfach reports, 16 (2019) 2, p. 1458-1459
Bibtex DOI: 10.4171/OWR/2019/24 LINK: https://publications.mfo.de/handle/mfo/3757
Repository Open Access

Camillo De Lellis ; Dominik Inauen and László Székelyhidi: A Nash-Kuiper theorem for \(C^{1,\frac{1}{5}-\delta}\) immersions of surfaces in \(3\) dimensions
In: Revista Matemática Iberoamericana, 34 (2018) 3, p. 1119-1152
Bibtex DOI: 10.4171/RMI/1019 ARXIV: https://arxiv.org/abs/1510.01934
Repository Open Access

Clemens Förster and László Székelyhidi: Piecewise constant subsolutions for the Muskat problem
In: Communications in mathematical physics, 363 (2018) 3, p. 1051-1080
Bibtex DOI: 10.1007/s00220-018-3245-2 ARXIV: https://arxiv.org/abs/1709.05155
Journal Open Access

Clemens Förster and László Székelyhidi: \(T_5\)-configurations and non-rigid sets of matrices
In: Calculus of variations and partial differential equations, 57 (2018) 1, 19
Bibtex DOI: 10.1007/s00526-017-1293-7 LINK: https://www.math.uni-leipzig.de/preprints/p1712.0020.pdf
Repository Open Access

Stefano Modena and László Székelyhidi: Non-uniqueness for the transport equation with Sobolev vector fields
In: Annals of PDE, 4 (2018) 2, 18
Bibtex DOI: 10.1007/s40818-018-0056-x ARXIV: https://arxiv.org/abs/1712.03867
Journal Open Access

Sara Daneri and László Székelyhidi: Non-uniqueness and \(\mathscr h\)-principle for Hölder-continuous weak solutions of the Euler equations
In: Archive for rational mechanics and analysis, 224 (2017) 2, p. 471-514
Bibtex DOI: 10.1007/s00205-017-1081-8 ARXIV: https://arxiv.org/abs/1603.09714
Repository Open Access

Camillo De Lellis and László Székelyhidi: High dimensionality and h-principle in PDE
In: Bulletin of the American Mathematical Society, 54 (2017) 2, p. 247-282
Bibtex DOI: 10.1090/bull/1549 ARXIV: https://arxiv.org/abs/1609.03180
Repository Open Access

Gabriella Sebestyén and László Székelyhidi: Laminates supported on cubes
In: Journal of convex analysis, 24 (2017) 4, p. 1217-1237
Bibtex ARXIV: https://arxiv.org/abs/1504.06516 LINK: http://www.heldermann.de/JCA/JCA24/JCA244/jca24070.htm#jca244
Repository Open Access

Tristan Buckmaster ; Camillo De Lellis and László Székelyhidi: Dissipative Euler flows with Onsager-critical spatial regularity
In: Communications on pure and applied mathematics, 69 (2016) 9, p. 1613-1670
Bibtex DOI: 10.1002/cpa.21586 ARXIV: https://arxiv.org/abs/1404.6915
Repository Open Access

Camillo De Lellis ; John Milnor ; John Nachbar ; Jonathan Weinstein ; Henry C. King ; László Székelyhidi and Cédric Villani: John Forbes Nash Jr. (1928-2015)
In: Notices of the American Mathematical Society, 63 (2016) 5, p. 492-504
Bibtex DOI: 10.1090/noti1366

Tristan Buckmaster ; Camillo De Lellis ; Philip Isett and László Székelyhidi: Anomalous dissipation for 1/5-Hölder Euler flows
In: Annals of mathematics, 182 (2015) 1, p. 127-172
Bibtex DOI: 10.4007/annals.2015.182.1.3 LINK: https://www.researchgate.net/publication/275259665
Repository Open Access

Camillo De Lellis and László Székelyhidi: On \(\mathscr h\)-principle and Onsager's conjecture
In: EMS newsletter, 95 (2015) 1, p. 19-24
Bibtex DOI: 10.4171/NEWS

Bernd Kirchheim ; Emanuele Spadaro and László Székelyhidi: Equidimensional isometric maps
In: Commentarii mathematici Helvetici, 90 (2015) 4, p. 761-798
Bibtex MIS-Preprint: 89/2014 DOI: 10.4171/CMH/370 ARXIV: https://arxiv.org/abs/1408.6737
Repository Open Access

Claude Bardos ; László Székelyhidi and Emil Wiedemann: Non-uniqueness for the Euler equations : the effect of the boundary
In: Russian mathematical surveys, 69 (2014) 2, p. 189-207
Bibtex DOI: 10.1070/RM2014v069n02ABEH004886 ARXIV: https://arxiv.org/abs/1305.0773
Repository Open Access

Claude Bardos ; László Székelyhidi and Emil Wiedemann: Non-uniqueness for the Euler equations : the effect of the boundary
In: Uspechi matematiceskich nauk, 69 (2014) 2, p. 3-22
Bibtex DOI: 10.4213/rm9578 ARXIV: https://arxiv.org/abs/1305.0773
Repository Open Access

Antoine Choffrut and László Székelyhidi: Weak solutions to the stationary incompressible Euler equations
In: SIAM journal on mathematical analysis, 46 (2014) 6, p. 4060-4074
Bibtex DOI: 10.1137/140957354 ARXIV: https://arxiv.org/abs/1401.4301
Repository Open Access

Camillo De Lellis and László Székelyhidi: Dissipative Euler flows and Onsager's conjecture
In: Journal of the European Mathematical Society, 16 (2014) 7, p. 1467-1505
Bibtex DOI: 10.4171/JEMS/466 ARXIV: https://arxiv.org/abs/1205.3626
Repository Open Access

Nicholas Boros ; László Székelyhidi and Alexander Volberg: Laminates meet Burkholder functions
In: Journal de mathématiques pures et appliquées, 100 (2013) 5, p. 687-700
Bibtex DOI: 10.1016/j.matpur.2013.01.017 ARXIV: https://arxiv.org/abs/1109.4865
Repository Open Access

Camillo De Lellis and László Székelyhidi: Dissipative continuous Euler flows
In: Inventiones mathematicae, 193 (2013) 2, p. 377-407
Bibtex DOI: 10.1007/s00222-012-0429-9 ARXIV: https://arxiv.org/abs/1202.1751
Repository Open Access

Kari Astala ; Albert Clop ; Daniel Faraco ; Jarmo Jääskeläinen and László Székelyhidi: Uniqueness of normalized homeomorphic solutions to nonlinear Beltrami equations
In: International mathematics research notices, 2012 (2012) 18, p. 4101-4119
Bibtex DOI: 10.1093/imrn/rnr178 ARXIV: https://arxiv.org/abs/1012.2827
Repository Open Access

Camillo De Lellis and László Székelyhidi: The \(\mathscr h\)-principle and the equations of fluid dynamics
In: Bulletin of the American Mathematical Society, 49 (2012) 3, p. 347-375
Bibtex DOI: 10.1090/S0273-0979-2012-01376-9 ARXIV: https://arxiv.org/abs/1111.2700
Repository Open Access

László Székelyhidi: Global solutions of the 2D Euler equations, starting with the work of Witold Wolibner
In: Roczniki Polskiego Towarzystwa Matematycznego = Annales Societatis Mathematicae Polonae. Seria 2, Wiadomosci matematyczne, 48 (2012) 2, p. 257-269
Bibtex DOI: 10.14708/wm.v48i2.336

László Székelyhidi: Relaxation of the incompressible porous media equation
In: Annales scientifiques de l'Ecole Normale Supérieure, 45 (2012) 3, p. 491-509
Bibtex DOI: 10.24033/asens.2171 ARXIV: https://arxiv.org/abs/1102.2597
Repository Open Access

László Székelyhidi and Emil Wiedemann: Young measures generated by ideal incompressible fluid flows
In: Archive for rational mechanics and analysis, 206 (2012) 1, p. 333-366
Bibtex DOI: 10.1007/s00205-012-0540-5 ARXIV: https://arxiv.org/abs/1101.3499
Repository Open Access

Yann Brenier ; Camillo De Lellis and László Székelyhidi: Weak-strong uniqueness for measure-valued solutions
In: Communications in mathematical physics, 305 (2011) 2, p. 351-361
Bibtex DOI: 10.1007/s00220-011-1267-0 ARXIV: https://arxiv.org/abs/0912.1028
Repository Open Access

László Székelyhidi: Weak solutions to the incompressible Euler equations with vortex sheet initial data

Camillo De Lellis and László Székelyhidi: On admissibility criteria for weak solutions of the Euler equations
In: Archive for rational mechanics and analysis, 195 (2010) 1, p. 225-260
Bibtex DOI: 10.1007/s00205-008-0201-x ARXIV: https://arxiv.org/abs/0712.3288
Repository Open Access

Camillo De Lellis and László Székelyhidi: The Euler equations as a differential inclusion
In: Annals of mathematics, 170 (2009) 3, p. 1417-1436
Bibtex DOI: 10.4007/annals.2009.170.1417 ARXIV: https://arxiv.org/abs/math/0702079
Repository Open Access

Kari Astala ; Daniel Faraco and László Székelyhidi: Convex integration and the \({L}^{p}\) theory of elliptic equations
In: Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 7 (2008) 1, p. 1-50
Bibtex MIS-Preprint: 70/2004 DOI: 10.2422/2036-2145.2008.1.01
Repository Open Access

Daniel Faraco and László Székelyhidi: Tartar's conjecture and localization of the quasiconvex hull in \(\mathbb{R}^{2\times2}\)
In: Acta mathematica, 200 (2008) 2, p. 279-305
Bibtex MIS-Preprint: 60/2006 DOI: 10.1007/s11511-008-0028-1
Repository Open Access

László Székelyhidi and Bernd Kirchheim: On the gradient set of Lipschitz maps
In: Journal für die reine und angewandte Mathematik (Crelle's Journal), 625 (2008), p. 215-229
Bibtex MIS-Preprint: 16/2007 DOI: 10.1515/CRELLE.2008.095
Repository Open Access

László Székelyhidi: Erratum to: 'Rank-one convex hulls in \(\mathbb{R}^{2\times2}\)'
In: Calculus of variations and partial differential equations, 28 (2007) 4, p. 545-546
Bibtex DOI: 10.1007/s00526-006-0053-x

Camillo De Lellis and László Székelyhidi: Simple proof of two-well rigidity
In: Comptes rendus mathematique, 343 (2006) 5, p. 367-370
Bibtex DOI: 10.1016/j.crma.2006.07.008

László Székelyhidi: On quasiconvex hulls in symmetric \(2\times 2\) matrices
In: Annales de l'Institut Henri Poincaré / C, 23 (2006) 6, p. 865-876
Bibtex DOI: 10.1016/j.anihpc.2005.11.001

László Székelyhidi: On the local structure of rank-one convex hulls
In: Proceedings of the American Mathematical Society, 134 (2006) 7, p. 1963-1972
Bibtex DOI: 10.1090/S0002-9939-05-08299-7

László Székelyhidi: Rank-one convex hulls in \(\mathbb{R}^{2\times2}\)
In: Calculus of variations and partial differential equations, 22 (2005) 3, p. 253-281
Bibtex MIS-Preprint: 69/2003 DOI: 10.1007/s00526-004-0272-y
Repository Open Access

László Székelyhidi: The regularity of critical points of polyconvex functionals
In: Archive for rational mechanics and analysis, 172 (2004) 1, p. 133-152
Bibtex MIS-Preprint: 68/2003 DOI: 10.1007/s00205-003-0300-7
Repository Open Access

Publications in Books and Conference Proceedings

László Székelyhidi: The \(\mathscr h\)-principle and turbulence
In: Proceedings of the international congress of mathematicians : August 13-21, 2014, Seoul, Korea ; Volume III - Invited lectures / Sun Young Jang... (eds.)
Seoul : Kyung moon sa, 2014. - P. 503-523
Bibtex LINK: http://www.icm2014.org/download/Proceedings_Volume_III.pdf
Repository Open Access

Camillo De Lellis and László Székelyhidi: Continuous dissipative Euler flows and a conjecture of Onsager
In: Proceedings of the 6th european congress of mathematics, Kraków, Poland, July 2-7 July, 2012 / Rafał Latała (ed.)
Zürich : European Mathematical Society, 2013. - P. 13-29
Bibtex DOI: 10.4171/120-1/2

László Székelyhidi: From isometric embeddings to turbulence
In: HCDTE lecture notes. Part II. Nonlinear hyperbolic PDEs, dispersive and transport equations / Giovanni Alberti... (eds.)
Springfield : American Institute of Mathematical Sciences, 2013. - P. 195-255
(AIMS series on applied mathematics ; 7)
Bibtex LINK: https://aimsciences.org/book/AM/volume/Volume%207
Repository Open Access

Sergio Conti ; Camillo De Lellis and László Székelyhidi: \(\mathscr h\)-principle and rigidity for \(C^{1,a}\) isometric embeddings
In: Nonlinear partial differential equations : the Abel symposium 2010 ; proceedings of the Abel symposium, Oslo, Norway, September 28-October 2, 2010 / Helge Holden... (eds.)
Berlin : Springer, 2012. - P. 83-116
Bibtex DOI: 10.1007/978-3-642-25361-4_5 ARXIV: https://arxiv.org/abs/0905.0370
Repository Open Access

László Székelyhidi: Counterexamples to elliptic regularity and convex integration
In: The interaction of analysis and geometry : international school-conference on analysis and geometry, Novosibirsk, Russia, August 23-September 3, 2004
Providence, RI : American Mathematical Society, 2007. - P. 227-245
(Contemporary mathematics ; 424)
Bibtex DOI: 10.1090/conm/424 LINK: https://www.math.uni-leipzig.de/preprints/p1106.0060.pdf
Repository Open Access

Preprints

Daniel Faraco ; Sauli Lindberg and László Székelyhidi: Magnetic helicity, weak solutions and relaxation of ideal MHD
Repository Open Access

Wentao Cao and László Székelyhidi: Global Nash-Kuiper theorem for compact manifolds
Repository Open Access

Tristan Buckmaster ; Camillo De Lellis and László Székelyhidi: Transporting microstructure and dissipative Euler flows
Repository Open Access

Antoine Choffrut ; Camillo De Lellis and László Székelyhidi: Dissipative continuous Euler flows in two and three dimensions
Repository Open Access

Nicholas Boros ; László Székelyhidi and Alexander Volberg: The \(L^p\)-operator norm of a quadratic perturbation of the real part of the Ahlfors-Beurling operator
Repository Open Access

Academic Theses

László Székelyhidi: Elliptic regularity versus rank-one convexity
Dissertation, Universität Leipzig, 2004
Bibtex
26.11.2022, 05:45